Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

Approximation of the Heaviside function and uniqueness results for a class of quasilinear elliptic-parabolic problems.

Título original Approximations de la fonction de Heaviside et résultats d'unicité pour une classe de problèmes quasilinéaires elliptiques-paraboliques.
Título inglés Approximation of the Heaviside function and uniqueness results for a class of quasilinear elliptic-parabolic problems.
Título español Aproximaciones de la función de Heaviside y resultados de unicidad para una clase de problemas cuasilineales elípticos-parábolicos.
Autor/es Gagneux, G. ; Guerfi, F.
Organización Lab. Math. Appl. Univ. Pau, Pau, Francia
Revista 0214-3577
Publicación 1990, 3 (1): 59-87, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, we concern ourselves with uniqueness results for an elliptic-parabolic quasilinear partial differential equation describing, for instance, the pressure of a fluid in a three-dimensional porous medium: within the frame of mathematical modeling of the secondary recovery from oil fields, the handling of the component conservation laws leads to a system including such a pressure equation, locally elliptic or parabolic according to the evolution of the gas phase.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones no lineales ; Ecuaciones parabólicas
Código MathReviews MR1060280
Código Z-Math Zbl 0761.35046
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es